# SDR MZZA9738

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 7931 · Engine Oil Pressure
- Part: Fitting
- Part number: 11810398
- Condition: Leaking
- Location: Nr 2 Oil Press
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT 863 - GUM - LOSS OF NR 2 OIL QUANTITY.  SHUTDOWN ENGINE AT 2115 OIL PRESS 45 PSI.  TROUBLESHOOTING FOUND FITTING FOR OIL DIFF PRESSURE X-MITTER SUPPLY LINE LEAKING.  REPLACED FITTING, LK AND OPS CHECK GOOD ON ENGINE RUN PER MM 79-20-0.  OIL QTY SERVICED TO FULL, COWLINGS SECURED.  (M)
